# SDR IPXA11568433

- Difficulty date: July 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK: CORROSION ON SEAT TRACK UPPER FLANGE AT NUTPLATE HOLES; BS 1000 TO BS 1020, LBL 60.  REPLACE IAW DWG 144N5016 AND SRM 51-40-02-0G, SRM 51-10-02, SRM 51-40-05-0G, SRM 51-40-08-0G.
